MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service engineer (se) inspected the device and verified the reported issue.The se replaced the power control/distribution assembly.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a 980 ventilator failed the breath delivery (bd) audio test on an extended self test (est).The ventilator was not in use on a patient at the time of the reported event.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins road mervue
galway
MDR Report Key7489064
Report Number8020893-2018-00210
Device Sequence Number1963348
Product Code CBK
UDI-Device Identifier10884521201552
UDI-Public10884521201552
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K162738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980U3PTDIUNA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1